# SDR J7SA2013010012

- Difficulty date: March 27, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N338FX
- Make and model: Cndair CL6002B16
- Aircraft serial: 5656
- Aircraft time: 5,927 hours, 3,278 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Out Of Position
- Location: Rt 14 Stage
- Part time: 5,927 hours, 3,278 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE, AIR DIVERSION.  RIGHT 14TH STAGE DUCT FAIL CAS (RED) POSTED IN FLIGHT.  LANDING AND TAXI WERE UNEVENTFUL. REMOVED V-BAND CLAMP, REPOSITIONED DUCT, AND RESECURED CLAMP.
